MATHEMATICA BOHEMICA, Vol. 133, No. 2, pp. 179-185 (2008)

Urysohn's lemma, gluing lemma and contraction$^*$ mapping theorem for fuzzy metric spaces

E. Roja, M. K. Uma, G. Balasubramanian

E. Roja, M. K. Uma, Department of Mathematics, Sri Sarada College for Women, Salem-636 016, Tamilnadu, Indie, e-mail:; G. Balasubramanian, Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai-600 005, Tamilnadu, Indie

Abstract: In this paper the concept of a fuzzy contraction$^*$ mapping on a fuzzy metric space is introduced and it is proved that every fuzzy contraction$^*$ mapping on a complete fuzzy metric space has a unique fixed point.

Keywords: fuzzy contraction mapping, fuzzy continuous mapping

Classification (MSC2000): 54A40, 03E72

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition